# SDR AALA201708289038

- Difficulty date: August 25, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Aircraft: N751UW
- Make and model: Airbus A319-112
- Aircraft serial: 1317
- Aircraft time: 41,123 hours, 29,531 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHTS OVER DOOR FRONT AND AFT NOT ILLUMINATED.  CHECKED EMERGENCY EXIT LIGHTS,  OPS CHECKED GOOD.  OK FOR SERVICE IAW AMM.
